Vol 1, No 3 (2007)

September 2007

Table of Contents

Pseudoprimes in certain linear recurrences. PDF
Florian Luca, Igor Shparlinski 125-131
Extending topological group actions to conformal group actions. PDF
A. Wootton 133-143
Polynomial complexity for Hilbert series of Borel type ideals. PDF
A. Hashemi 145-155
Sample extremes for L_p-norm asymptotically spherical distributions Abstract PDF
E. Hashorva 157-172

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+